# SDR SWAA2023100697121

- Difficulty date: September 6, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 51,839 hours, 30,144 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOCATED AT LE STA 105.26 RT HORIZONTAL STAB 2023-568682<[01] REPLACED LEADING EDGE RIB LOCATED AT LE STA 105.26 RT HORIZONTAL STAB IAW B737-700 SRM 51-10-02; 51-40-02 AND DRAWING 186A1001 SHEET 19 REV-;[02] CORRECTED STEP 1; REPLACED LEADING EDGE RIB LOCATED AT LE STA 105.26 RT HORIZONTAL STAB IAW B737-700 SRM 51-10-02; 51-40-02 AND DRAWING 186A1001 SHEET 19 REV- SEE INDIVIDUALS SIGN OFF BELOW;[03] REPLACED LEADING EDGE RIB LOCATED AT LE STA 105.26 RT HORIZONTAL STAB IAW B737-700 SRM 51-10-02; 51-40-02 AND DRAWING 186A1001 SHEET 19 REV- SEE INDIVIDUALS SIGN OFF BELOW.AS RII JOB COMPLETED.
